# SDR QXEA2020010600008

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 43,564 hours, 46,082 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tmu
- Part number: 4100S01807
- Part serial: AA97966
- Condition: Inoperative
- Location: De-Ice Sys
- Part time: 100,046 hours, 100,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE DEICE BOOTS WOULD NOT INFLATE IN SLOW OR FAST MODES DEICE BOOTS INFLATED NORMALLY N MANUAL MODE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS AND FOUND THE FOLLOWING FAULTS: MONITOR 1#2  FAIL TIMER 3 FAIL REMOVED AND REPLACED TMU REF: Q400 AMM TASK 30-11-01-000-801 ,  30-11-01-400-801 C/W FUNCTIONAL CK OF THE AIRFRAME DICING SYSTEM  REF: Q400 AMM 30-11-00-720-801  OPS CK GOOD DE-ICE SYSTEM WORKS GOOD ON ALL MODES OF OPERATION NO OTHER DEFECTS FOUND AT THIS TIME ALL FAULTS CLEARED ON CDS AND DID NOT RE-APPEARED. AIRCRAFT RETURNED TO SERVICE.
